# SDR ASAA12511500

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,812 hours, 6,461 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC996
- Condition: Leaking
- Location: Vsv
- Part time: 20,812 hours, 6,461 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

GROUND CREW NOTIFIED FLIGHT CREW OF FLUID LEAKING FROM NR 2 ENGINE DURING THE NR 2 ENGINE START.  FLIGHT CREW SHUTDOWN ENGINE AFTER THIS NOTIFICATION. ACFT GROUNDED.  FOUND RT VSV ACTUATOR LEAKING BEYOND LIMITS. REPLACED RT VSV ACTUATOR ON NR 2 ENGINE . REF AMM 75-31-01.  COMPLETED ACTUATOR TEST 12 REF AMM 71-00-00.  NO FAULTS FOUND AT THIS TIME.  ACTUATORS TEST PASSED.  COMPLETED IDLE POWER LEAK CHECK TEST 3A REF AMM 71-00-00.  NO LEAKS NOTED AT THIS TIME.
